# SDR USAA040759

- Difficulty date: October 19, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT, C-4, CREASE BEAM, .5 INCH AREA, LEVEL 2 CORROSION , STA 324, RBL 62.  REPLACED WITH IDENTICAL PART IAW SRM.
